# SDR ASAA2022113041369

- Difficulty date: November 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,037 hours, 25,906 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200037
- Part serial: SAIC0252
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LOWER SKIN IS CRACKED AT HSS 129 APROX 12 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED R/H HORIZ STAB LOWER SKIN @ STA 129 IAW SRM 55-10-01-2R-11. THIS IS A CAT B REPAIR.
